# SDR 97ZZZX1674

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3416F
- Make and model: Hiller UH-12D
- Aircraft serial: 623775
- System (JASC): 6710 · Main Rotor Control
- Part: Control Link
- Condition: Bolt Detached
- Location: Collective
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN-FLIGHT, 2-13-97 APPROX 4 PM, ATTACHMENT BOLT VIBRATED OUT OF THE UPPER END OF THE COLLECTIVE CONTROL ROD.  A LEATHER PUNCH WAS INSERTED IN THE CLEVIS AND THROUGH THE BALL END AND HELD IN PLACE RESTORING COLLECTIVE CONTROL.  AIRCRAFT LANDED WITHOUT INCIDENT.  SUSPECT NUT CAME OFF THE BOLT.  SUGGEST NUT BE REPLACED WITH A CASTELLATED NUT AND KEYED.
